AnonymousJuly 18, 2006 at 2:52 pm
I am now at post two years and am wondering when to stop my meds? I have an appointment in two weeks and have some questions for my pm&r doc about this. I’m on 400mg. of baclofen, 300mg. of Lycria and methadone for joint and muscle pain. I don’t really have any nerve pain left except for a foot jerk. I don’t think that I need the baclofen since that is a muscle relaxer and don’t need my muscles to relax. I’m trying to lose some weight and think that my meds are helping keep the weight on. I still do daily exercise and go to the gym 3 days a week since I am unable to get any physical therapy because of insurance. Please help me on this. Thank you.
AnonymousSeptember 13, 2007 at 9:43 pm
I would be cautious of stopping the meds right now, especially because of the foot jerk. My fiance thought he could stop his after two years, and now, at two-and-a-half years post, he’s back on everything and then some. In his case, since he had a very severe case and then made a quick recovery, his nerves started growing back wrong, and that has left him with so many problems, including not just foot jerks, but muscle cramping and spasming from the waist down, for which he’s on Mirapex. Hopefully, your case was much less severe, and hopefully you can get off some of that stuff, but I think this is the mark where, if things are going to happen, they will. I really don’t mean to sound so cynical, but we thought things were going great with Ben’s recovery, and now we have so much we have to deal with. Also, I’d be careful of too much exercise right now, as exercise always makes Ben’s problems so much worse.
Good luck to you!
AnonymousSeptember 14, 2007 at 1:03 am
I wouldn’t be in such a hurry to stop meds. I’m 3+ years post and have been on 5400mg of Neurontin a day the whole time. One month last year, since I was feeling better, I was coerced into cutting back to just 1800mg a day. Let me just say it wasn’t pleasant. I know everybodies case is a little different, but we’re all [B]G[/B]etting [B]B[/B]etter [B]S[/B]lowly just the same.
Feel free to say Hi.
You must be logged in to reply to this topic.